Skip to content

On General Minimax Theorems.

Sion, M. (1958). On General Minimax Theorems. Pacific Journal of Mathematics, 171-176.

Type
Journal article
Intellectual base
Primary research
Year
1958
Pages
171-176
DOI
10.2140/pjm.1958.8.171
DOI registrant
Mathematical Sciences Publishers
Link
https://doi.org/10.2140/pjm.1958.8.171
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4d2a818e99ad · see in the full table